# SDR UIEA2019120405999

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,375 hours, 17,466 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT PACK OFF LOCAL LIGHT WILL NOT ILLUMINATE. LEFT PACK OFF EICAS MESSAGE DOES NOT ILLUMINATE EITHER.( REMOVED AND CLEANED CONNECTOR TO LEFT PACK FLOW CONTROL VALVE, OPS CHECK NORMAL IAW AMM 21-51-01. )
